I hope u and the other members don't mind my jumping in here. I"m usually on the MS forum, but i take Cymbalta and often read this and other forums pertaining to my own health issues.
I first used 30mg's Cymbalta for a week and then my dosage went up to 60mg's. I found that on the 30 i was having some probs sleeping for the first few nights, then it leveled off and i was fine. Once i upped the dose i again had probs sleeping which also leveled off after a few nights. I stopped taking this med and recently had to go back to it. I"m only on the 30mg's now, but upon restarting it i had the same sleep issues, but they, again, have leveled off and all is back to normal in my sleep patterns. I did as one other member mentioned....stayed up for two hours at a time during the adjustment time, but if u can hold out, it's well worth it.
Co-Moderator, MS Forum
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*